Join the 'Keppra' group to help and get support from people like you.
We found 231 questions associated with the 'Keppra' topic.
Posted 30 Jan 2012 by • 1 answer
My daughter suffered head trauma from a fall, she never had a physical seizure, but her EEG showed some abnormality and they put her on Keppra as a precaution. She has been on it almost a year but recently has started to have severe mood changes, depression, she cries all the time, she is anxious, ...
Posted 17 Nov 2017 by • 0 answers
Lo e tomado tres meses
Posted 24 Oct 2017 by • 0 answers
I take Keppra twice a day 750mg with Dilantin 100mg and Vimpat 50mg After having uncontrolled seizures twice a week when going to ER my Keppra levels are always below therapeutic levels while my other medication levels are good please help me figure this out
Posted 15 Oct 2017 by • 0 answers
1 weigh 200lbs and usually take 1500mg keppra at 7am and 7pm (3000 total). I accidently took extra dose so I've had 4,500 mg. What do I do?
I have been off Keppra 750 mg. Two tablets twice daily almost a week now. I am just now starting dt?
Posted 7 Oct 2017 by • 0 answers
Is that normal?
Posted 18 Sep 2017 by • 2 answers
... I forgot and gave her an extra dose at 2 am.When should I give her the next dose? Should I skip 7 am dose and give her at 7 pm or stick to her usual and 2 am dose will be extra dose? Thanks
Posted 12 Nov 2014 by • 1 answer
Child 15 years. Taking 1000mg in divided doses. Taken 500mg in the morning but 1000 at night
Posted 17 Sep 2017 by • 0 answers
Our 3 month old baby was put on keppra after having a number of short mild seizures. These which weren't picked up initially on eeg but finally an overnight one picked it up. He's had over 3 months seizure free thankfully since going on keppra & he is doing great in every way. What is ...
Posted 5 May 2016 • 1 answerFAQ by Drugs.com
Posted 14 Dec 2013 by • 1 answer
Posted 24 Aug 2017 by • 0 answers
... & white noise?
Brivaracetam - Anyone taking Briviact? I was taking keppra 500 mg x 2 daily but my doc is switching?
Posted 12 Aug 2017 by • 0 answers
... me to briviact 50mg 2x daily. I just started taking it last week and am having some side effects, mostly stomach pain, nausea and chills. Anyone else on this med longer than me? How are you coping? Hoping the keppra rage and brain fog go away soon when I'm allowed to wean off in a couple ...
Posted 16 Jul 2017 by • 2 answers
Posted 27 Jul 2017 by • 1 answer
It didn't occur to me until today but the pills in the latest bottle of Levetiracetam seem different. They are oblong shaped but are thicker and more powderish. IP 179 is labeled on the pills. Am I taking the right medication? Thanks
Posted 5 Jun 2017 by • 1 answer
My husband was having partial seizures about twice a month. An MRI revealed a brain tumor - a benign meningioma in his right temporal lobe. It was completely removed and the area causing the partial seizures treated. He has been weaned off of Keppra by his surgeon, but the neurologist feels he ...
Related Condition Support Groups
Keppra Patient Information at Drugs.com
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)